Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Started Desipramine conundrum

Posted by Maxime on December 31, 2010, at 23:05:20

In reply to Re: Started Desipramine, posted by conundrum on December 31, 2010, at 15:08:55


>
> Probably that she is on an MAOI, and only wants to increase norepinephrine, because there might be a risk of serotonin syndrome with an imipramine + parnate combo.

I forgot about that. Imipramine is one TCA that you can't take with an MAOI.


As long as the world shall last there will be wrongs, and if no man objected and no man rebelled, those wrongs would last forever. ~Clarence Darrow~

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:974647
URL: http://www.dr-bob.org/babble/20101231/msgs/975433.html